# SDR 95ZZZX6762

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6542U
- Make and model: Cessna T210R
- Aircraft serial: 21064957
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: 07110381
- Condition: Broken
- Location: Cabin Door
- Part time: 2,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER CABIN DOOR HINGE PIN LOWER PEENED HEAD MISSING ON PILOT'S DOOR.  ON DISASSEMBLY, FOUND PIN ALSO BROKEN INSIDE OF HINGE.  PIN IS MADE OF BRASS AND APPARENTLY WORK HARDENS WITH LOADS.  SUBMITTER SUGGESTS USING MS20392 TYPE PIN.
